# SDR AALA960387

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 4990 · APU Oil System
- Part: Oil Line
- Condition: Loose
- Location: Apu
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2386 - AFTER TAKEOFF SAT DURING INITIAL CLIMB, OIL SMOKE, AND FUMES NOTED IN AFT PORTION OF MAIN CABIN.  SMOKE AND FUMES DISSIPATED AFTER APPROXIMATELY 2 MINUTES AND AIRCRAFT PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.  TIGHTENED EXTERNAL OIL LINE ON APU.  ACCOMPLISHED PACK BURN-OUT PROCEDURE AND REPLACED ALL COALESCER BAGS.  ACCOMPLISHED GROUND ENGINE AND APU RUN AND OPERATED PACKS WITH NO SMOKE OR FUMES NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
